# SDR CA081217013

- Difficulty date: December 8, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE PILOT NOTICED A LOW OIL PRESSURE INDICATION.  THE ENGINE WAS SHUTDOWN AND THE FLIGHT RETURNED TO ORIGIN FOR AN UNEVENTFUL SINGLE ENGINE LANDING.  GROUND INSPECTION REVEALED A POSSIBLE FRACTURED TOWERSHAFT.  WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
